Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On lineal entire functions of $n$ complex variables
HTML articles powered by AMS MathViewer

by T. S. Motzkin and I. J. Schoenberg PDF
Proc. Amer. Math. Soc. 3 (1952), 517-526 Request permission
References
    E. Laguerre, Sur les fonctions du genre zéro et du genre un, Oeuvres de Laguerre, vol. 1, Paris, 1898, pp. 174-177. G. Pólya, Über Annäherung durch Polynome mit lauter reellen Wurzeln, Rendiconti di Palermo vol. 36 (1913) pp. 1-17.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X
  • Retrieve articles in all journals with MSC: 30.0X
Additional Information
  • © Copyright 1952 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 3 (1952), 517-526
  • MSC: Primary 30.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1952-0049334-3
  • MathSciNet review: 0049334